# SDR DALA2024090908849

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 93,435 hours, 17,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 OPEN HOLE HIGH FREQUENCY EDDY CURRENT(HFEC) INSPECTION OF ALL FASTENER HOLES(5EA.) AT THE FORWARD SERVICE DOOR CUT OUT AFT LOWER CORNER FOR ANY CRACK. FOUND CRACK AT NO.4 FASTENER HOLE. THE CRACK LOCATED AT 3 O'CLOCK. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER 620270-14AD (0540370)
